≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Sulphur: $3.99

 

The ABC Homeopathy Forum

aggravation from sulfur?

My 5 month old grandson has been treated by a reputable homeopathic doctor. Originally sulfur 200c (3 months ago) for persistant weeping, irritated eye (green mucus). The eye has healed, but a skin irritation occured. One month later sulfur was increased to 1M. The skin irritation got worse and has spread to most of his body. Large red rash. Weeping fluid and sever itching. The baby is very hard to comfort and cries a lot. Seems to feel better when the irritated areas are stroked, but is uncomfortable being held (except by his mother). Seems to feel better after bathing in warm water with cornstarch. The skin will start to calm and heal, but now has worsened again. Last remedy was given about 3 weeks ago, sulfur 30c. Healing started, but has now worsened, itching never subsided. My daughter gets very little sleep caring for the baby and he seems very uncomfortable most of his waking time. Crying, scratching. We are waiting for our homeopath to make a next decision, but, I would like a second opinion. I am familiar with homeopathy and have been seeing my homeopath for over 15 years. Have never seen a reaction this severe and am very worried about the child. He has already lost one finger nail and is getting ready to loose another.
 
  krazekat56 on 2012-01-30
This is just a forum. Assume posts are not from medical professionals.
Dear Krazekat,

Present situation which your grandson (5 months infant) faces can be from the (any) following reasons:

1) Wrong choice of remedy.
2) Remedy used for long time.
3) Higher potency remedy used without taking into note of the patients system and present state.

If you are familar with homeopathy how come you allowed little toddler to be administerd with high dose of 1M..... :-(.

The best way out from this situation is wait for some time and let the bad effect goes of on its own. Looking at the post it seems aggravation is more then week old. Stop giving him any more of sulphur. There is to much of sulphur moving inside the toddlers system.

Looking at the symptoms little child is facing i would request to do the following:

Take 500 ml of mineral water bottle. Add to it 2 drop of Aconite 30c (you have to buy aconite 30c in liquid dilution) now shake the bottle up-down up-down 10 times vigrously or hit to a rubber surface (taking care bottle does not break). Now take one teaspoon of content from this bottle and give it to your grandson. Every time you go for a dose make sure you shake the bottle 10 time vigrously. Repeat dose after every 2 hrs and STOP when you had 3 doses.

Let me know the update on symptoms on urgent bases.

Regards,
Nikkie.
 
Nikkie last decade
Sorry missed something....


Dear Krazekat,

Plz dont apply any ointment on the skin rashes. Suppression at this stage will not be good idea.

Regards,
Nikkie.
 
Nikkie last decade
There is nothing wrong with giving 1M to a child or baby. I do that all the time. In fact many children do best on 1M over 30 or 200c. It has to do with the strength of their vital energy, which is usually higher than that of adults and requires a potency to match it.

Having said that, any individual can be overly sensitive to certain potencies, or require something of a lower potency than was given. The homoeopath must be careful in their assessment of a reaction to a remedy to avoid causing harm.

What does concern me in this situation is this homoeopath's lack of flexibility (and responsibility) around the use of a medicine that is not working or is causing side effects. Why is he not resprescibing a new medicine on the basis of the symptoms? To continue giving the same medicine that caused the problems is completely negligent. This is a terrible decision on his part and I would avoid going back to him. However someone needs to correct the harm that he has done. Clearly the Sulphur has stimulated the child's chronic disease which will continue now until cure with the properly prescribed medicine. This is not Sulphur.
[message edited by brisbanehomoeopath on Tue, 31 Jan 2012 21:19:02 GMT]
 
brisbanehomoeopath last decade
Thank you both for your input. I have not been able to get back, as I am back and forth right now with my mother who is in the hospital. She suffered from a stroke yesterday. Even though I am familiar with homeopathy, I am not an expert nor am I the parent of the child. So, this was not my decision. The main reason I was asking for another opinion. May I ask why you have chosen aconite? At this point I feel the need to ask questions before going any further. Don't wish to make a bad situation worse and would like to understand why you suggestion this. I'm not questioning your knowledge, just want to understand why.
Thank you.
 
krazekat56 last decade
Aconite is one of the antidotes listed in our literature. It will only help if the symptoms of the patient match the remedy of course.
 
brisbanehomoeopath last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.